Complexity and Fast Algorithms for Multiexponentiations

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • V.S. Dimitrov
  • G.A. Jullien
  • W.C. Miller

Research units

Details

Original languageEnglish
Pages (from-to)141-147
Number of pages7
JournalIEEE Transactions on Computers
Volume49
Issue number2
Publication statusPublished - 2000
MoE publication typeA1 Journal article-refereed

    Research areas

  • complex arithmetic, cryptography, modular exponentiation

ID: 3357766